# SDR 99ZZZX3666

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1817S
- Make and model: Beech 58
- Aircraft serial: TH1271
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: ADNE5323
- Condition: Failed
- Location: Mlg
- Part time: 6,000 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR 'IN TRANSIT' LIGHT STAYED ON AFTER GEAR RETRACTION AND A 'POP' WAS HEARD.  GEAR CYCLED DOWN WITH 3 SAFE ANNUNCIATORS.  AIRCRAFT LANDED SAFELY.  INSPECTION FOUND FAILED ROD END ON NOSE GEAR DRAG BRACE RETRACT ROD.  INSPECTION OF ROD ENDS AT SCHEDULED INSPECTIONS ESPECIALLY AROUND GREASE ZERK HOLE.
